# SDR SWAA2022021664927

- Difficulty date: January 28, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET IS CRACKED AT BS 500D COMMON TO STR19R WL 192 / [01] UPDATED MEASUREMENT TABLE;[02] LOCATED AND DRILLED NEW FWD CARGO BAY GUSSET AT BS 500D STR 19R WL 192 IAW DWG 143A7902 AND SRM 51-40-05-0G-0 OK TO INSTALL;[03] PRIOR TO LOCATE AND DRILL; REMOVED GUSSET AT BS500D STR19R WL192 IAW SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTIONS 1-3. OK TO INSTALL;[05] INSTALLED NEW FWD CARGO BAY GUSSET AT BS 500D STR 19R WL 192 IAW DWG 143A7902 AND SRM 51-40-02-0G-0;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED COMPLETE
